My name is Nate and I'm a 19 year old male. Since about the age of 18 months old I have been having episode like instances where my adopted parents had thought were grand mal seizures. I would get overly heated or upset and have episodes that would cause my blood vessels in my brain to construct not allowing blood to get to my brain or oxygen. After getting testing done at Pittsburgh Children's Hospital they decided and diagnosed me with VasoVagal Syncope. I was put on a salt pill for the past 17 years until I joined the military where I was taken off of it so I could join. After getting medically discharged due to injuring my shoulder I had stayed off of the medication and was doing fine until March of 2019. I started having multiple episodes of vigorous shaking and migraines, nausea, vommiting, confusion, and loss of memory. They also seem to cause speech problems and have made me clumsy. The doctors finally put me on Depakote which wasn't working and just seemed to make me aggressive and have horrible judgement calls. While in Ohio for job training, I had another seizure while taking depakote and was DOA on arrival at the hospital with 135/120 and a heart rate of 110. The doctors then took me off Depakote saying that my kidneys weren't processing it and put me on Keppra. I've been on Keppra for about 2 months now and started out at 2 pills a day, then up to 3.5 pills a day and I still seem to be having seizures and they're getting more frequent and severe. My speech has seemed to get worse and so has my clumsiness and confusion/loss of memory. The doctors thought it could be migraines causing Aura seizures and gave me Sumpatriptin nasal spray to take when a migraine comes on to see if it'll help but I still continue to have seizures after using the medicine. Triggers seem to be tiredness, confusion, injury to my head, migraines, stress, temperature in a room. Whenever tests are done the doctors can't seem to find anything wrong physically except they can physically see me have one and are baffled.. its ruined my last relationship and is causing strains on employment and the people around me. Please help if you have any suggestions, I don't know what to do.